RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 874–888 (Mi zvmmf5177)  

This article is cited in 3 scientific papers (total in 3 papers)

Iterative methods for solving non-linear programming problems, using modified Lagrange functions

A. I. Golikov, V. G. Zhadan

Moscow

Full text: PDF file (1633 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 62–78

Bibliographic databases:

UDC: 519.6:519.852
MSC: Primary 90C30; Secondary 65K05
Received: 15.06.1979
Revised: 04.10.1979

Citation: A. I. Golikov, V. G. Zhadan, “Iterative methods for solving non-linear programming problems, using modified Lagrange functions”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 874–888; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 62–78

Citation in format AMSBIB
\Bibitem{GolZha80}
\by A.~I.~Golikov, V.~G.~Zhadan
\paper Iterative methods for solving non-linear programming problems, using modified Lagrange functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 874--888
\mathnet{http://mi.mathnet.ru/zvmmf5177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585285}
\zmath{https://zbmath.org/?q=an:0454.90065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 62--78
\crossref{https://doi.org/10.1016/0041-5553(80)90272-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5177
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p874

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Chernyaev, “An extension of the gradient projection method and Newton's method to extremum problems constrained by a smooth surface”, Comput. Math. Math. Phys., 55:9 (2015), 1451–1460  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Yu. A. Chernyaev, “Convergence of the gradient projection method and Newton's method as applied to optimization problems constrained by intersection of a spherical surface and a convex closed set”, Comput. Math. Math. Phys., 56:10 (2016), 1716–1731  mathnet  crossref  crossref  isi  elib
    3. Yu. A. Chernyaev, “Iterative algorithm for minimizing a convex function at the intersection of a spherical surface and a convex compact set”, Comput. Math. Math. Phys., 57:10 (2017), 1607–1615  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:225
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020